# SDR GTIA030279

- Difficulty date: April 28, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D*
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE INLET HAS TWO CUTS ON ACCOUSTIC LINING AT 4 AND 6 O`CLOCK POSITION.  REPAIRED NR 2 ENGINE INLET ACCOUSTIC LINING.  NO OTHER DEFECTS NOTED AT THIS TIME.
